Jump to content



Photo

Help! Week Worth Of 20Mg


  • Please log in to reply
2 replies to this topic

#1 sammystew

sammystew

    Newbie

  • Members
  • Pip
  • 1 posts
  • why_joining:
    I'm so sick of this nightmare drug!

Posted 12 January 2020 - 01:17 PM

Hello! I've been on Cymbalta for 2 years and it has ruined my eating and my appetite, I haven't been able to eat without using c******* ever since I went up to 60mg and then 90mg, and it stayed when I went back down to 60mg. Now I've fought for over a year to get to a doctor that is willing to help me get off Cymbalta, and my last and only option was a shitty psychiatrist whose practices are far from kosher, but hell I could get a prescription and an appointment and that's all I needed to start getting off this nightmare drug.

 

He prescribed me 30mg for 10 days and told me to cut straight from 60mg to 30mg. The first couple days were rough, but it's gotten better with minimal side effects other than my mental state. Now I have one more 30mg pill left and was prescribed 7 20mg pills to switch to after I finish the 30. I'm worried about what will happen when I run out of 20mg. My psych told me to take the 20mg every other day, but that sounds like a horrible idea to me, like going back and forth between withdrawal and recovery.

 

I'm interested in bead counting but I know I don't have enough pills to properly taper down the way most people do, so I'm not sure how I should go about this. Should I rapidly taper the beads down over a 7 day period? Should I take my psychiatrists advice? This is my first time fully coming off the drug and I'm terrified my body will be wrecked, as I was taking it for fibromyalgia and Ehlers Danlos Syndrome pain, and now I've been on 300mg Gabapentin as well as the Cymbalta for about 6 months now as a buffer so I don't quit Cymbalta without something else to help ease the pain. Do you guys know what I should do???


#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,997 posts
  • LocationKent, UK

Posted 12 January 2020 - 01:59 PM

Hi Sammy and welcome...

 

You need to sort out your doctors. You might have been OK... just going to 30mg, but from there you really need to go slow after 2 years on this drug. But who prescribes 7 damn pills?! That is insane. And you are right - it is a horrible idea and wrong. You should absolutely not take the 20mg every other day either. If that is all you have, then you need to bead count with what beads you have which we can help you with, but my concern is that you really will pay for this and end up going back on another AD. Is there no way you can present the facts - or this site (!) - to your prescribing doctor so they can see the error of their ways?!

 

If there is no way that you can get another rx for more Cymbalta, then you need to open up one of the capsules and count the amount of beads and let us know and we can work out the best way forward for you. 

 

There are plenty of supplement that can help you, and we have known people use "the leaf" for support. I myself use Kratom when I REALLY need help. I am glad that these natural fibres are getting medicinal recognition finally. 

 

You should also download a copy of our latest eBook which you can get for free here;

 

https://www.cymbalta...tion-the-ebook/

 

Please get back to me with your thoughts and we will help you get through this - but I sincerely hope you can get another rx as this is likely to be tough. Sorry to put it bluntly, but you need to do all you can to get some more caps for a half-decent withdrawal.

 

IUN


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 11,135 posts
  • LocationMissouri

Posted 12 January 2020 - 02:31 PM

I think IUN pretty much hit the nail, on the head. At the 30 mg point it often takes 6 to 12 months to wean off.

 

When you get access to the ebook look at the section on bead counting. It is the way to go.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users